It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-03-2012, 09:52 PM   #1
Newbie
(male)
 
Join Date: Dec 2012
Posts: 1
AlbinoRino HB User
Methadone withdrawel

I am a recovering heroin addict. I got put on methadone and got up to 160mg a day. I was taking that for about 2-3 months then I started tapering at 1 mg every other day but realized that would take a whole year to get off, so i started going down 1 mg a day. Once i hit something like 120mg maybe 100mg i was feeling fine so i started doing 2mg a day. Honestly i had no withdrawel at all untill i reached about 20-30mg a day but i am also prescribed 6mg of xanax a day which helps a lot. I am now down to the point where i took 7mg today and tomorrow im taking 5mg. I dont plan on even going in for 3mg and 1mg because its a 30 minute drive and i feel like its pointless. But i am to the point where the withdrawel is starting to get to me. One reason may be im low on my xanax so i can only taking 1 a day and i had to skip a few days because my bottle wont get filled for a week. I was wondering what is the withdrawel like once you hit 0? So since methadone withdrawel last a month and ive been going down 2mg a day for the last 2 months that means i'm withdrawing the 60mg a month, so i feel like i should start feeling better each and every day after i hit 0 right? because instead of going down another 2mg i will be staying at 0mg and getting more and more used to it?

 
The following user gives a hug of support to AlbinoRino:
Phoenix (12-12-2012)
Old 12-12-2012, 04:39 AM   #2
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,851
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: Methadone withdrawel

Hello AlbinoRino and welcome.

Is the facility aware that you are taking additional medications?
Please bring this to their attention,as they have or can obtain copies of your medical records.
In the event you have either an underlying condition or adverse reaction,it would not be in your best interest to taper without first being cleared to do so.

Better safe than sorry.

Respectfully
Phoenix
__________________
When in doubt, post it out.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!